# SDR P9RA20040039

- Difficulty date: September 12, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N521NA
- Make and model: Boeing 757236
- Aircraft serial: 25592
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Valve
- Part number: 32143042
- Part serial: 380
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT ENGINE HIGH STAGE BLEED MESSAGE ON EICAS AT 70 KNOTS.  ABORTED TAKEOFF AND RETURNED TO GATE.  REMOVED AND REPLACED RIGHT HIGH STAGE VALVE IAW MM.
